# SDR J7SA45341090709

- Difficulty date: September 7, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N439FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45341
- Aircraft time: 1,620 hours, 1,228 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 444EN2R
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, NLG SHOWED IN-TRANSIT HASH MARKS BUT NO GREEN DOWN IND.  RECYCLED AND MLG DID NOT RETRACT AND NLG REMAINED IN-TRANSIT. MANUAL FREE FALL ALL GEAR GREEN AND IN-TRANSIT FOR MLG ON (NORMAL FOR FREE FALL).  NLG GREEN AND NO IN-TRANSIT LIGHT.  ALTERNATE GEAR RELEASE PROCEDURE PERFORMED SUCCESSFULLY.  IFE DECLARED.  LANDING AND TAXI UNEVENTFUL. REPLACED RT OTBD S-34 SQUAT SWITCH.  NWS AND TAXI CHECK OF THE ACFT WERE ALL SATISFACTORY. C/W MULTIPLE GEAR SWINGS.  GEAR SWINGS AND ALL INDICATIONS CHECK GOOD ON GROUND AT THIS TIME.
